MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SMOKE TELE PENCIL UNCOATED PB; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SMOKE TELE PENCIL UNCOATED PB; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0703046005
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported via medwatch 0501800000-2023-8001: that during a cesarean section procedure, the e-sep pencil wasn't working normally.Once the coag button was used, the device got stuck in coag mode.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : disposition of the product is unknown.
 
Event or Problem Description
It was reported via medwatch (b)(4) : that during a cesarean section procedure, the e-sep pencil wasn't working normally.Once the coag button was used, the device got stuck in coag mode.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.

Brand Name
SMOKE TELE PENCIL UNCOATED PB
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16398275
Report Number0001811755-2023-00017
Device Sequence Number5685914
Product Code GEI
UDI-Device Identifier37613327466349
UDI-Public37613327466349
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2025
Device Catalogue Number0703046005
Device Lot Number65876792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown